MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the console might have a split/double laser beam.It also does not seem like the console is at full power.No error codes were reported.There is no patient and procedure outcome reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this articulated arm component was thoroughly analyzed.The articulated arm was visually inspected, and no abnormalities were found.The lens looked as expected.This component was also serviced onsite by a field service engineer.During service, it was identified that the aiming beam was not centered.The issue was resolved by replacing the articulated arm.Therefore, the reported allegation was confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21223749
Report Number2124215-2024-84166
Device Sequence Number3517625
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public07290109140322
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown